Hail, Morrill
- When
- July 1, 12:45 PM MST to 12:47 PM MST
- Where
- Morrill County, 16 mi SSE of Bridgeport
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.450, -102.983
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 1, 1:35 AM MST, 11 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 235 AM MDT FRI JUL 1 2005 .SHORT TERM...WESTERLY FLOW ALOFT CONTINUES TODAY WITH A FEW WEAK WAVES MOVING THRU THE FLOW. SURFACE HIGH CENTERED OVER WESTERN WY AND ID WITH LEE TROF PROGGED TO MOVE INTO WESTERN NEBRASKA TODAY. WEST WINDS AT THE SURFACE HELP TO DRY AND WARM THE ATMOSPHERE. HIGH TEMPS SHOULD BE ABOUT 5 DEGF WARMER THAN YESTERDAY. SOME WEAK INSTABILITY DEVELOPS OVER THE FAR EASTERN PORTION OF THE CWA LATE THIS AFTERNOON...SO HAVE LEFT JUST SLIGHT CHANCE POPS IN THIS PORTION OF THE NEBRASKA PANHANDLE. SKIES REMAIN CLEAR OVERNIGHT AND WITH DRY AIR...GOOD RADIATIONAL COOLING EXPECTED FOR A LARGE DIURNAL RANGE IN TEMPERATURES. .LONG TERM...SAT LOOKS DRY WITH ZONAL FLOW ALOFT...LIMITED LOW/MID LEVEL MOISTURE AND WARM TEMPERATURES ALOFT (14-16C AT 700 MB). A COLD FRONTAL BOUNDARY SAGS ACROSS THE PLAINS ON SUN AND WITH COOLER TEMPERATURES ALOFT AND INCREASED LOW/MID LEVEL MOISTURE...TSTM CHANCES WILL INCREASE. SLIGHT CHANCE AFTN/EVNG TSTMS LOOKS WARRANTED ON THE 4TH OF JULY ACROSS SRN ZONES PER GFS MODEL TRENDS. FOR TUE...CURRENT TSTM FORECAST LOOKS GOOD WITH UPSLOPE FLOW AND LOW/MID LEVEL MOISTURE SUPPLY. DECREASE IN TSTMS ON WED/THU AS RIDGE AXIS ALOFT MOVES OVERHEAD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && STARK/RUBIN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 950 AM MDT FRI JUL 1 2005 NEZ001>003-019>021-054-055-WYZ059>070-021100- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 950 AM MDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. SOME OF THE STORMS IN THE NEBRASKA PANHANDLE MAY BE STRONG LATE THIS AFTERNOON AND EVENING...WITH WIND GUSTS UP TO 50 MPH. THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MOST AFTERNOONS AND EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RUBIN/KMD
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TORNADO 13 SE SCOTTSBLUFF 41.73N 103.48W
06/27/2005 SCOTTS BLUFF NE TRAINED SPOTTER
&&
GRIFFITHThe Cheyenne radar (KCYS), 156 km away, was scanning. The volume nearest the first event began at 19:44 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465752.